muscle-icon

Pain in legs

My mom has got pain in her leg since last 3 months..she can't even walk properly..our family doctor says it is just due to press of some nerve between he bone..I consulted one doctor- (orthopaedic and arthroscopy) and he gave me the medicines - tablet lorsaid 8mg, tablet sirdalud2mg, tablet lyrica 75mg, tablet gemcal and injection arachitol( once in a week for 3 weeks).. I have given 1 injection to her yesterday but the pain has increased more...she is literally crying bcoz of pain..is the pain due to injection or its due to the nerve press..plzz suggest me what to do
views-icons 41 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Pain in legs

Dear Sir Please consult a neurosurgeon as your mother has to be clinically examined to find the nature and extend of compression Only after that we can proceed
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Pallavi Mehta Mumbai | General Physician
Answered
Hello Sir, it is less likely that her pain is because of the injection. That injection is Vitamin D and is not harmful in any way. You can continue her medicines as they will only reduce the pain.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. is it both legs or only one leg? when did it start? and is it on and off type? does it pain more in any one position? i suggest you get a MRI done of the spine so see if there is any nerve compression and if there is, then the degree of it. i wouldn't change the existing treatment as its perfect, but if its so unbearable, instead of lorsaid-p you can take cap. proxyvon-plus twice a day after food. revert with the reports or consult a orthopaedic and spine surgeon for further help. best regards. Dr. Anil Kumar Jain
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO